IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.42, pp.1587-1593, 2018 (SCI-Expanded)
In this paper, we apply the Ansatz method, the exp-function method and the -expansion method to establish the exact solutions of the time fractional Hamiltonian system in the sense of the Jumarie's modified Riemann-Liouville derivative. These methods are applied to obtain soliton solutions to the model equations. These results and the solution methodology make a profound impact in the study of soliton solutions. As a result, some soliton solutions for them are obtained. The results show that these methods are a very effective and powerful mathematical tool for solving nonlinear fractional equations arising in mathematical physics.